Alert archive / Massachusetts / High Wind Warnings in 2025

High Wind Warning 6, NWS Boston/Norton, MA

December 29, 20255 counties in Massachusetts

NWS Boston/Norton, MA issued this high wind warning at Dec 29, 2025, 12:39 PM EST for 5 counties in Massachusetts. It took effect at Dec 29, 2025, 7:00 PM EST. It was in force for 18 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 29, 2025, 12:39 PM EST (17:39 UTC)
In effect from
Dec 29, 2025, 7:00 PM EST
Expired
Dec 30, 2025, 1:00 PM EST
In force
18 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 102 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 29, 10:01 PM ESTNON-TSTM WND GST 582 Ese Easthampton, MAMesonet station XTOM Mt. Tom.
Dec 30, 2:25 AM ESTNON-TSTM WND GST 48Westfield-Barnes Ap, MA
Dec 30, 2:30 AM ESTNON-TSTM WND GST 51Worcester Ap, MA
Dec 30, 3:35 AM ESTNON-TSTM WND GST 47Orange Ap, MA
Dec 30, 3:50 AM ESTNON-TSTM WND GST 56Bedford Ap, MA
Dec 30, 4:52 AM ESTNON-TSTM WND GST 58Bedford Ap, MAASOS station KBED Bedford AP.
Dec 30, 4:55 AM ESTNON-TSTM WND GST 53Fitchburg Ap, MA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2025-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2025-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

810 
WWUS71 KBOX 291739
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1239 PM EST Mon Dec 29 2025

MAZ002-004-008-009-026-301000-
/O.UPG.KBOX.HW.A.0005.251230T0000Z-251231T0600Z/
/O.NEW.KBOX.HW.W.0006.251230T0000Z-251231T0600Z/
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Northern Middlesex MA-
Including the cities of Charlemont, Chesterfield, Barre,
Fitchburg, Blandford, and Ayer
1239 PM EST Mon Dec 29 2025

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST 
WEDNESDAY...

* WHAT...West winds 10 to 20 mph with gusts up to 60 mph expected.

* WHERE...Northern Worcester, Northern Middlesex, Western Franklin, 
  Western Hampden, and Western Hampshire MA Counties.

* WHEN...From 7 PM this evening to 1 AM EST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

MAZ003-010>012-301000-
/O.UPG.KBOX.HW.A.0005.251230T0000Z-251231T0600Z/
/O.NEW.KBOX.WI.Y.0022.251230T0000Z-251231T0600Z/
Eastern Franklin MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-
Including the cities of Worcester, Springfield, Northampton,
Amherst, Greenfield, Orange, and Milford
1239 PM EST Mon Dec 29 2025

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST 
WEDNESDAY...

* WHAT...West winds 10 to 20 mph with gusts up to 50 mph expected.

* WHERE...Southern Worcester, Eastern Franklin, Eastern Hampden, and 
  Eastern Hampshire MA Counties.

* WHEN...From 7 PM this evening to 1 AM EST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CTZ002>004-MAZ005>007-013>024-RIZ001>008-301000-
/O.NEW.KBOX.WI.Y.0022.251230T0000Z-251231T0600Z/
Hartford CT-Tolland CT-Windham CT-Central Middlesex MA-Western
Essex MA-Eastern Essex MA-Western Norfolk MA-Southeast Middlesex
MA-Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-Western
Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-Southern
Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-Northwest
Providence RI-Southeast Providence RI-Western Kent RI-Eastern
Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Plymouth, Windsor Locks, Boston, Putnam,
Provincetown, New Bedford, East Greenwich, Vernon, Lawrence,
Chatham, Foxborough, Willimantic, Providence, New Shoreham,
Framingham, Mattapoisett, Bristol, Fall River, Gloucester,
Newport, Cambridge, Quincy, Vineyard Haven, Warwick, Coventry,
West Warwick, Westerly, Hartford, Norwood, West Greenwich,
Falmouth, Foster, Narragansett, Smithfield, Lowell, Union,
Taunton, Brockton, and Nantucket
1239 PM EST Mon Dec 29 2025

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST 
WEDNESDAY...

* WHAT...West winds 10 to 20 mph with gusts up to 50 mph expected.

* WHERE...Portions of northern Connecticut, eastern, northeastern, 
  and southeastern Massachusetts, and northern and southern Rhode 
  Island.

* WHEN...From 7 PM this evening to 1 AM EST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Hrencecin
2 follow-up statements
236 
WWUS71 KBOX 300750
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
250 AM EST Tue Dec 30 2025

MAZ002-004-008-009-026-302100-
/O.CON.KBOX.HW.W.0006.000000T0000Z-251231T0600Z/
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Northern Middlesex MA-
Including the cities of Charlemont, Chesterfield, Blandford,
Ayer, Fitchburg, and Barre
250 AM EST Tue Dec 30 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WHAT...West winds 10 to 20 mph with gusts up to 55 mph.

* WHERE...Northern Worcester, Northern Middlesex, Western Franklin, 
  Western Hampden, and Western Hampshire Counties.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

CTZ002>004-MAZ003-005>007-010>024-RIZ001>008-302100-
/O.CON.KBOX.WI.Y.0022.000000T0000Z-251231T0600Z/
Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-Central
Middlesex MA-Western Essex MA-Eastern Essex MA-Eastern Hampshire
MA-Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern
Bristol MA-Western Plymouth MA-Eastern Plymouth MA-Southern
Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket
MA-Northwest Providence RI-Southeast Providence RI-Western Kent
RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block
Island RI-
Including the cities of Newport, Lowell, Smithfield, New
Shoreham, Milford, Bristol, Chatham, Plymouth, Framingham,
Provincetown, Union, New Bedford, Windsor Locks, Norwood, East
Greenwich, Vernon, Worcester, Orange, Cambridge, Brockton, Fall
River, Northampton, Vineyard Haven, West Warwick, Willimantic,
Gloucester, West Greenwich, Springfield, Putnam, Quincy, Amherst,
Hartford, Foster, Warwick, Greenfield, Taunton, Nantucket,
Boston, Narragansett, Coventry, Providence, Westerly,
Mattapoisett, Lawrence, Foxborough, and Falmouth
250 AM EST Tue Dec 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WHAT...West winds 10 to 20 mph with gusts up to 50 mph.

* WHERE...Portions of northern Connecticut, all of Massachusetts 
  except for the east slopes of the Berkshires and Northern 
  Worcester County, and Rhode Island.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Belk
451 
WWUS71 KBOX 301800
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
100 PM EST Tue Dec 30 2025

MAZ002-004-008-009-026-310600-
/O.CAN.KBOX.HW.W.0006.000000T0000Z-251231T0600Z/
/O.EXA.KBOX.WI.Y.0022.000000T0000Z-251231T0600Z/
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Northern Middlesex MA-
Including the cities of Charlemont, Fitchburg, Barre, Blandford,
Ayer, and Chesterfield
100 PM EST Tue Dec 30 2025

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST WEDNESDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 10 to 20 mph with gusts up to 50 mph.

* WHERE...Northern Worcester MA, Northern Middlesex MA, Western 
  Franklin MA, Western Hampden MA, and Western Hampshire MA Counties.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CTZ002>004-MAZ003-005>007-010>024-RIZ001>008-310600-
/O.CON.KBOX.WI.Y.0022.000000T0000Z-251231T0600Z/
Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-Central
Middlesex MA-Western Essex MA-Eastern Essex MA-Eastern Hampshire
MA-Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern
Bristol MA-Western Plymouth MA-Eastern Plymouth MA-Southern
Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket
MA-Northwest Providence RI-Southeast Providence RI-Western Kent
RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block
Island RI-
Including the cities of Putnam, Coventry, Cambridge, Providence,
West Warwick, Foster, New Bedford, Falmouth, Willimantic,
Foxborough, Newport, Union, Quincy, Lowell, Northampton, East
Greenwich, Smithfield, Narragansett, Westerly, Worcester, Orange,
Windsor Locks, Hartford, Milford, West Greenwich, Springfield,
Taunton, Greenfield, Bristol, New Shoreham, Vernon, Amherst,
Mattapoisett, Provincetown, Plymouth, Norwood, Fall River,
Boston, Gloucester, Nantucket, Warwick, Chatham, Brockton,
Framingham, Vineyard Haven, and Lawrence
100 PM EST Tue Dec 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WHAT...West winds 10 to 20 mph with gusts up to 50 mph.

* WHERE...Portions of northern Connecticut, central, eastern, 
  northeastern, southeastern, and western Massachusetts, and 
  northern and southern Rhode Island.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Dooley

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this high wind warning went out at Dec 29, 6:19 AM EST, 6 hours 20 minutes earlier. Its key messages:

  • Winter weather advisory has expired for southern New England, but still some localized icy spots possible in the typical low-lying locations into mid-morning. Conditions will continue to improve this morning as temperatures rise.
  • Strong to damaging wind gusts tonight into Tuesday night with the strongest of those winds across western & central MA.
  • Very cold/below normal temps persist from mid-week into the weekend but with no significant storm systems. Mainly dry weather expected...but a brief period of light snow/flurries possible Wed night into Thu am.
Area forecast discussion, Dec 29, 6:19 AM EST, 6 hours 20 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
619 AM EST Mon Dec 29 2025

.WHAT HAS CHANGED...

Winter weather advisory has expired for southern New England,
but still some localized icy spots possible in the typical low-
lying locations into mid-morning. A High Wind Watch has been
issued tonight through Tuesday night across western and central
Massachusetts. Additional Wind Headlines will likely be needed
for other portions of southern New England.

&&

.KEY MESSAGES...

- Winter weather advisory has expired for southern New England,
  but still some localized icy spots possible in the typical
  low-lying locations into mid-morning. Conditions will continue
  to improve this morning as temperatures rise.

- Strong to damaging wind gusts tonight into Tuesday night with
  the strongest of those winds across western & central MA.

- Very cold/below normal temps persist from mid-week into the
  weekend but with no significant storm systems. Mainly dry weather
  expected...but a brief period of light snow/flurries possible
  Wed night into Thu am.

&&

.DISCUSSION...

KEY MESSAGE 1...Winter weather advisory has expired for
southern New England, but still some localized icy spots
possible in the typical low- lying locations into mid-morning.
Conditions will continue to improve this morning as temperatures
rise.

Much of southern New England has risen above freezing
temperatures leading to the freezing rain threat to be
significantly reduced this morning. The first round of rain
showers has moved in, and we're expecting a secondary round of
rain moving west to east across southern New England today with
the cold front and mid level shortwave. Temperatures will
continue to climb into the 40s throughout the day with potential
for Rhode Island and southeast Massachusetts to see the lower
50s. A cold front will be moving through the region during the
mid to late afternoon with rain tapering off after the frontal
passage.

KEY MESSAGE 2...Strong to damaging wind gusts tonight into Tuesday night with
the strongest of those winds across western & central MA.

Confidence has significantly increased in a low-level jet setting up
over southern New England tonight into Tuesday morning as a
strengthening low pressure system moves east through Ontario.
Expecting this to be an efficient mixer, with model soundings
indicating mixing all the way up to 850 mb... the NAMNST is even
hinting at mixing up to 825 mb over the Worcester Hills and 800mb
near the Berkshires. Guidance is converging on 850 mb winds gusting
45-60 kts over the region, with highest gusts over the higher
terrain Berkshires and Worcester Hills as well as over the southern
waters and Cape/Islands. NBM probabilities for gusts >45 mph over
these areas has increased to the 75-85% range, and after
collaborating with neighboring offices, felt confident in issuing a
High Wind Watch from late tonight through late Tuesday night for
central and western MA. Expecting gusts to start increasing late
tonight into early Tuesday morning, with the peak gusts
late Tuesday morning to early Tuesday afternoon.

KEY MESSAGE 3...Very cold/below normal temps persist from mid-week
into the weekend but with no significant storm systems. Mainly dry
weather expected...but a brief period of light snow/flurries
possible Wed night into Thu am.

A deep anomalous closed upper level low will remain in the vicinity
of Hudson/s Bay & Quebec from mid-week into the weekend. The result
will be a persistent upper level trough over the northeast bringing
very cold/below normal temps to the region. A piece of northern
stream energy and an associated reinforcing cold front will
cross the region Wed night into early Thu. While this shortwave
is moisture starved...there might be just enough forcing for a
brief period of of light snow or flurries. Current guidance
indicates that any accumulations will just be a dusting to less
than 1 inch. Sometimes these moisture starved arctic cold
front/s end up ringing out a bit more moisture than expected.
The NBM does show some low probs of 1- 2" of snow which would be
a reasonable worst case scenario at this point. But
again...that is a low probability at this point and its possible
that many locations do not even see flurries.

Otherwise...upper trough axis is not far enough west for a
significant storm threat so dry weather will prevail the majority of
the time. It will be quite cold though with highs mainly in the 20s
with perhaps some lower 30s at times. Overnight low temps will
mainly be in the single digits and teens.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...

Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

12z TAF Update...

Today...High confidence.

Widespread IFR/LIFR conditions in areas of rain, drizzle and fog
today. LLWS towards the Cape and Islands. S winds become SW at
5 to 15 knots this afternoon.

Tonight through Tuesday night...High confidence.

VFR the vast majority of the time tonight through Tuesday night.
We can not rule out very brief localized MVFR conditions in
strato-cu with perhaps a passing flurry across the interior.
Main issue will be westerly wind gusts of 35 to 45 knots with a
few gusts around 50 knots at times especially across western and
central MA.

KBOS Terminal...High confidence in TAF.

KBDL Terminal...High confidence in TAF.

Outlook /Wednesday through Friday/...

Wednesday: Mainly VFR, with local MVFR possible. Windy with
local gusts up to 30 kt. Slight chance SHSN.

Wednesday Night: VFR. Windy with local gusts up to 30 kt.
Chance SHSN.

New Years Day through Friday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

- Strong Gale Force Wind Gusts and light freezing spray tonight
  through Tuesday night

Tonight through Tuesday night...

Westerly wind gusts of 20 to 30 knots are expected today ahead
of an approaching cold front. Behind the cold front...we expect
strong gale force W wind gusts of 35 to 45 knots in the strong
CAA pattern tonight through Tuesday night. We may even see a
few brief gusts near 50 knots. We also expect some areas of
light freezing spray.

Outlook /Wednesday through Friday/...

Tuesday Night: Moderate risk for gale force winds with gusts up
to 45 kt. Rough seas up to 14 ft. Chance of freezing spray.

Wednesday: Low risk for gale force winds with gusts up to
35 kt. Areas of rough seas. Slight chance of snow showers.

Wednesday Night: Strong winds with gusts up to 35 kt. Areas of
rough seas. Chance of snow showers, chance of rain showers.
Local visibility 1 to 3 nm.

New Years Day: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Local rough seas. Freezing spray.

Thursday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft. Freezing
spray, slight chance of snow showers.

Friday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Seas locally approaching 5 ft. Slight chance of snow
showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Wind Watch from this evening through late Tuesday night
     for MAZ002>004-008>012-026.
RI...None.
MARINE...Gale Warning from 7 PM this evening to 1 AM EST Wednesday for
     ANZ230-236.
     Gale Warning from 7 PM this evening to 7 AM EST Wednesday for
     ANZ231-250-251-254.
     Gale Warning from 4 PM this afternoon to 7 AM EST Wednesday
     for ANZ232>235-237.
     Gale Warning from 1 PM this afternoon to 7 AM EST Wednesday
     for ANZ255-256.

&&

DISCUSSION...McMinn/Frank
AVIATION...McMinn/Frank
MARINE...McMinn/Frank

In the hours before

Local storm report, Dec 29, 10:16 AM EST, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1016 AM EST Mon Dec 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     Freezing Rain    1 W Leverett            42.45N 72.53W
12/29/2025  E0.25 Inch       Franklin           MA   CO-OP Observer

            NWS cooperative observer report.

&&

AL
Local storm report, Dec 29, 12:00 PM EST, 39 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
1200 PM EST Mon Dec 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     Freezing Rain    1 NE Grafton            42.21N 71.68W
12/29/2025  M0.13 Inch       Worcester          MA   Public

            Reported by Trained Spotter.

0110 AM     Freezing Rain    3 E Acton               42.47N 71.41W
12/29/2025  M0.06 Inch       Middlesex          MA   Public

0530 AM     Freezing Rain    2 N Leyden              42.73N 72.61W
12/29/2025  M0.10 Inch       Franklin           MA   Public

0635 AM     Freezing Rain    1 W West Hartford       41.77N 72.77W
12/29/2025  E0.20 Inch       Hartford           CT   Public

0730 AM     Freezing Rain    2 SW Southampton        42.21N 72.75W
12/29/2025  M0.20 Inch       Hampshire          MA   Public

0800 AM     Freezing Rain    1 S Westfield           42.12N 72.75W
12/29/2025  M0.12 Inch       Hampden            MA   Public

            Reported by Amateur Radio.

0800 AM     Freezing Rain    1 W Ashfield            42.53N 72.81W
12/29/2025  M0.12 Inch       Franklin           MA   Public

            Reported by Amateur Radio.

0850 AM     Freezing Rain    1 E Easthampton         42.27N 72.67W
12/29/2025  M0.20 Inch       Hampshire          MA   Public

            Reported by Trained Spotter.

0930 AM     Freezing Rain    1 ENE Hawley            42.57N 72.87W
12/29/2025  M0.13 Inch       Franklin           MA   CO-OP Observer

1015 AM     Freezing Rain    1 W Leverett            42.45N 72.53W
12/29/2025  E0.25 Inch       Franklin           MA   CO-OP Observer

            NWS cooperative observer report.

1018 AM     Freezing Rain    2 E Northampton         42.32N 72.64W
12/29/2025  M0.25 Inch       Hampshire          MA   Trained Spotter

&&

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 12:38 AM ESTHigh Wind WatchBOXFranklin, Hampden, Hampshire, Middlesex, Worcester12 hr
Dec 29, 12:39 PM ESTWind AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more31 hr

Nearby

High Wind Warnings in Massachusetts, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.